# SDR AALA202206285070

- Difficulty date: June 15, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME SPLICE CORRODED STA 322 AND STR 23L. REMOVED AND REPLACED WEB AND ANGLE PER SRM 53-00-07.
